Ir al contenido

Documat


Quadratic Gröbner bases arising from partially ordered sets

  • Takayuki Hibi [1] ; Kazunori Matsuda [1] ; Akiyoshi Tsuchiya [1]
    1. [1] Osaka University

      Osaka University

      Kita Ku, Japón

  • Localización: Mathematica scandinavica, ISSN 0025-5521, Vol. 121, Nº 1, 2017, págs. 19-25
  • Idioma: inglés
  • DOI: 10.7146/math.scand.a-26246
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • The order polytope O(P) and the chain polytope C(P) associated to a partially ordered set P are studied. In this paper, we introduce the convex polytope Γ(O(P),−C(Q)) which is the convex hull of O(P)∪(−C(Q)), where both P and Q are partially ordered sets with |P|=|Q|=d. It will be shown that Γ(O(P),−C(Q)) is a normal and Gorenstein Fano polytope by using the theory of reverse lexicographic squarefree initial ideals of toric ideals.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno